Does anyone take atenolol, lotensin, chlonidine ?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

chaz w
New Member


Date Joined Jun 2007
Total Posts : 1
   Posted 6/26/2007 10:51 AM (GMT -6)   
I have had high blood pressure for many years, I take atenolol, lotensin, chlonidine.
These drugs cause severe fatique.
Is there any hypertention drug that do not have these symtoms.
 
any advice would be appreciated,

els
Veteran Member


Date Joined Oct 2005
Total Posts : 4031
   Posted 6/26/2007 5:20 PM (GMT -6)   

Hi Chaz, welcome to healing well forum.  As far as I know there isnt any medication that doesnt cause these kind of side effects.  Have you spoke with your doctor about it? 

I have MS which causes fatigue hugely.  There are several medications on the market that helps combat fatigue.  As for if they contribute to HBP...I dont know?  I think your doc is going to be your best bet with this one. 


Elisha
Co~Mod: Depression
Moderator: Heart & Cardiovascular Disease
http://www.healingwell.com/donate

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, August 18, 2018 8:41 PM (GMT -6)
There are a total of 2,994,253 posts in 328,114 threads.
View Active Threads


Who's Online
This forum has 161264 registered members. Please welcome our newest member, CatskillsMelanie.
327 Guest(s), 8 Registered Member(s) are currently online.  Details
Wings of Eagles, mattamx, Gear, Stan1961, Jaybee&GG, CatskillsMelanie, OriolCarol, T.S. Eliot